How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Scott Your Own Question
Dr. Scott
Dr. Scott, Doctor (MD)
Category: Health
Satisfied Customers: 820
Experience:  Physician
96592888
Type Your Health Question Here...
Dr. Scott is online now
A new question is answered every 9 seconds

I just took an injection of haldol. It always seems to take

Customer Question

I just took an injection of haldol. It always seems to take about 12 days until it's out of my system...is there some way to g
JA: What are all the symptoms you're experiencing (e.g. loss of appetite, fever, rash)?
Customer: Fatigue, some nausea, lack of motivation, depression
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: Been feeling it for an hour, literally after I just took it. I don't know who to reach out to- I have a medical team that stubbornly believed I need it.
JA: Anything else in your medical history you think the doctor should know?
Customer: I was diagnosed with barrets esophagus syndrome a couple years ago. Mentally, they have me pinned as schizo affective...
Submitted: 2 months ago.
Category: Health
Expert:  Dr. Scott replied 2 months ago.

Hi there,
I am Dr. Scott - it is my pleasure to assist you today.
Please give me a minute to review your question and type up an answer.
Please note that the answer provided is for information purpose only and does not substitute a Doctor - Patient Consultation in Clinic

Expert:  Dr. Scott replied 2 months ago.

I am sorry, but your question got cut off.

What type of information are you looking for?